# SDR DALA2023102508774

- Difficulty date: October 23, 2023
- Submitted: October 25, 2023
- Operation: Air carrier
- Aircraft: N337NW
- Make and model: Airbus A320-212
- Aircraft serial: 358
- Aircraft time: 91,004 hours, 41,350 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3237 DOOR 4L WON'T OPEN FROM OUTSIDE. CORRECTIVE ACTION: LUBED FLAP ON DOOR HANDLE ON DOOR 4L, FLAP AND HANDLE OP NORMAL PER A320 AMM 52-13 AC OK FOR SVC. (4859670)
